Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 30, pp. 103-109 (2014)

Complete interpolation vs. Riesz bases of reproducing kernels

Simon R. Cowell and Philippe Poulin

United Arab Emirates University

Abstract: In the study of Hilbert spaces of analytic functions, it is noticed that complete interpolating sequences and Riesz bases of reproducing kernels are dual notions. In this work we make this duality explicit by identifying sequences of complex numbers with linear operators.

Keywords: spaces of entire functions, interpolation, Riesz basis

Classification (MSC2000): 46E22; 30E05, 47B32

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2014–2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition